- Friendly Staff
- Wait Time
- Appropriate Followup
- Spends Time With Me
- Bedside Manner
- Accurate Diagnosis
- Easy Appointments
Share Your Experience
Have you seen Dr. Jeanine Cantave?
Caring w/ Heart and Quality
Posted on November 8th, 2017
Posted on October 26th, 2016
ABANDON ALL HOPE YE WHO ENTER HER OFFICE.
Posted on December 10th, 2015
I went to this quack for a temporary problem. She gave me drugs that have destroyed my life. No blood tests, which were a requirement. No warnings about side affects. She overdosed me on a drug that was totally inappropriate for why I went to see her. Maximum dosage and appointments 2 times per year. I now live a life of torment and pain because of the PERMANENT SIDE EFFECTS OF THIS DRUG. I have been to several neurologists who were all shocked by how she overdosed me with an inappropriate drug. Don't be fooled by her seemingly caring manner. She is a dangerous quack who should have her medical license revoked. I sought an attorney to sue her and the drug company. Let me inform you it is very hard to sue a quack. In any case there is no amount of money that could compensate me for the harm she has caused me. I only wish there was some way to relieve me of this agonizing pain and torment by the condition she caused called AKATHASIA. If you go to her you are gambling with you health.
i saw her once and was completly non profession didnt keep client patient records secrete and after 5 min of one paragraph i said why i was upset she told people i had a mental problem
Posted on September 1st, 2015
Went in 45 min wait 5 min talk and she said i had a mental problem because me and my family disagreed on a family business about familys usually leave everything to there kids especially an only child. Since some of need medication from professional doctors she said i was mental for being angry not getting getting a business i was not only promised but one that i would be the only child to take it over
Posted on March 30th, 2015
She's been really good to me and she answer to my question where are you slow so I can understand everything was she saying and what she recommend me to do so I'm going to give a five star excellent docto r
Amazing!! This doctor is amazing!!
Posted on August 3rd, 2011
I went to the "Big Name" doctors in the city, the "top 50 in the world" type guys and went to some other local places and none of them truly helped me. Dr Cantave, changed my life for the better, thank god I met her because her diagnosis was on point and if I never met her I was either going to be in jail or dead due to my anxiety, depression and anger and my rumination. All in all I have nothing but positive things to say about her. She also guided me towards a great doctor to talk to that has enabled me even more. Definitely give her an oppurtunity to help you change your life for the better. AND in a response: The first lady who gave Dr Cantave a very low review is sooo far off basis, sounds like she hasn't worked anything out and is still a little psychotic if you know what I mean. She gets prescribed medication and throws it out and is worried about side effects that may happen in a control group and the odds are 25 million to one, what a psycho. Disregard her review.
She is a quack
Posted on June 4th, 2011
I went to her because I was fearful from something I had experienced. She put me on Pristiq and Geodon. Pristiq is an antidepressant. Geodon is an antipsychotic. I am not nor have I ever been psychotic. She gave it to me "off label" as my attorney has informed me. Pristiq caused me to get glaucoma. This is a permanent condition that must be carefully watched because it causes blindness. Geodon gave me Tardive Dyskenizia. This is a debilitating permanent condition that causes involuntary muscle movements. Had I know what these drugs would have done to me, I never would have taken them. This quack destroyed my health. She knew what these drugs would do to me. Then she tried to tell me I did not have Tardive Dyskinezia and it would go away. I have been diagnosed by a neurologist. Anyway Cantave said I should take Seroquel and it would make the TD go away. I read the side effects and it said it causes involuntary muscle movements. Needless to say, I tossed it in the garbage. I now take no drugs at all. Guess what you get over things. I just needed some counseling from the right person to get rid of the fears I had.I advise everyone to stay away from this quack. There is nothing too horrible that could happen to her as far as I am concerned.
Posted on June 5th, 2009
In the time of crisis I came to Dr. Cantave via the yellow pages and lucked out that she answered her phone. She was wonderful from the start and truly cares about her patients. Highly recommended - five stars *****
Posted on August 11th, 2017
Posted on June 8th, 2016
Dr. Jeanine Cantave is similar to the following 3 Doctors near Farmingdale, NY.
- Bipolar Disorder Facts about bipolar disorder, including different types and symptoms.
- ADHD Attention Deficit Hyperactivity Disorder (ADHD), including the different types and who gets them.
- Adult ADHD Facts about attention deficit hyperactivity disorder (ADHD) in adults.
- View All Care Guides Prepare for your next visit with our extensive library of Care Guides